MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/TRX

FERNO-WASHINGTON, INC. TRANSCEND W/TRX
Model Number 0731402
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the front wheel detached from the chair.There was no incident or patient involvement associated with the reported issue.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation of the subject stair chair.The reported issue was confirmed, the wheel assembly was repaired and the chair was returned to service.
 
Event or Problem Description

Brand Name
TRANSCEND W/TRX
Common Device Name
TRANSCEND W/TRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22205157
Report Number1523574-2025-00061
Device Sequence Number7644598
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)221228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM482590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown